# SDR CA990223022

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2822 · Fuel Boost Pump
- Part: Check Valve
- Part number: 2650157
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE PURCHASED NEW.  INSIDE VALVE THERE IS A FLAPPER DOOR WITH A RUBBER SEAL.  FLAPPER DOOR SEAL HAD SWOLLEN KEEPING THE DOOR OPEN; THUS, DEFEATING THE PURPOSE OF THE CHECK VALVE IN THE BOOSTER PUMP SYSTEM.
